MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 4 RT

EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 4 RT
Model Number 350-12-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the devices were not available for evaluation.Concomitant device(s): 350-02-04, 4755507 - talar implant sz 4 rt, 350-10-04, 5132321 - ankle sz 4 locking clip, 350-22-64, 4588357 - tibial insert fb sz 4 rt 12mm.
 
Event or Problem Description
Approximately 1.5 years postop the initial ankle implant, this male patient experienced tibial loosening and was revised.Patient is doing well now.Removal of vantage implant.No other information available as revision was completed out of the clinical study and no study id was available.Device is not returning.

Brand Name
VANTAGE
Common Device Name
TIBIAL PLATE FB SZ 4 RT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11330180
Report Number1038671-2021-00046
Device Sequence Number16377483
Product Code HSN
UDI-Device Identifier10885862276209
UDI-Public10885862276209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number350-12-04
Device Catalogue Number350-12-04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;